# SDR SWAA2015051839767

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 35,269 hours, 20,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER LIGHT COVER LOOSE.  R & R LIGHT ASSEMBLY IAW AMM.
